Open Access

On $*$-representations of a certain class of algebras related to a graph


Full Text

Coming Soon.





Article Information

TitleOn $*$-representations of a certain class of algebras related to a graph
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 3, 250-256
MathSciNet MR2179882
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Vasyl Ostrovskyi, On $*$-representations of a certain class of algebras related to a graph, Methods Funct. Anal. Topology 11 (2005), no. 3, 250-256.


BibTex

@article {MFAT335,
    AUTHOR = {Ostrovskyi, Vasyl},
     TITLE = {On $*$-representations of a certain class of algebras related  to a graph},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {3},
     PAGES = {250-256},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=335},
}


All Issues